Hsin-Yuan Huang
      Assistant Professor
      Department of Applied Mathematics
      National Sun Yet-sen University
Conatct Info:
Office:   Room 2002-7
Phone: (07)5252000 #3824
email:  e

Curriculum Vitae   (pdf)

Research Interests

Dynamical Systems, Celestial Mechanics,  Partial Differential Equations

Publications   and  Preprints


1. Hsin-Yuan Huang, On the Minimizing Triple Collision Orbits in the Planar Three-Body Problem, Archive for Rational Mechanics and Analysis, Volume 202, Number 1, 247267, 2011.

2. Hsin-Yuan Huang, Schubart-like Orbits in the Newtonian Collinear Four-Body Problem: A Variational Proof, Discrete Continuos Dynamical System-series A,1763 1774, Volume 32, Issue 5, May 2012

3. Hsin-Yuan Huang, Chang-Shou Lin, On the Entire Radial Solutions of the Chern-Simons SU(3) System, Communications in Mathematical Physics, no. 3, 815848,2014

4. Hsin-Yuan Huang and Chang-Shou Lin, Uniqueness of Non-Topological Solutions for the Chern-Simons System with Two Higgs Particles, Kodai Mathematical Journal, no. 2, 274284, 2014

5. Hsin-Yuan Huang and Chang-Shou Lin, Classification of the Entire Radial Self-Dual Solutions to Non-Abelian Chern-Simons Systems, Journal of Functional Analysis, no. 12, 67966841, 2014

6. Hsin-Yuan Huang, Youngae Lee, and Chang-Shou Lin, Uniqueness of Topological Multi-Vortex Solutions for a Skew-Symmetric Chern-Simons System, Journal of  Mathematical Physics 56, 2015 

7. Hsin-Yuan Huang and Lei Zhang, The domain geometry and the bubbling phenomenon of rank two Gauge theory, accepted by Communications in Mathematical Physics

8. Xiaosen Han, Hsin-Yuan Huang and Chang-Shou Lin, Bubbling Solutions of Abelian Chern-Simons System with Two Higgs Particles, submitted

9. Hsin-Yuan Huang, Existence of Multi-Bubble Solutions for a Skew-Symmetric ChernSimons System in a torus, submitted

National Taiwan University Rugby Team Alumni